MathSciNet Relay Station
MathSciNet bibliographic data
MR326666 (48 #5009) 54D99
Aarts, J. M.; Lutzer, D. J. Pseudo-completeness and the product of Baire spaces. Pacific J. Math. 48 (1973), 1–10.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement